# SDR SWAA2024082930485

- Difficulty date: August 26, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N1808U
- Make and model: Boeing 737-8
- Aircraft serial: 60186
- Aircraft time: 5,460 hours, 2,758 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME PROTECTIVE BOOT CRACKING<[01] C/W;[02] REMOVED AND REPLACED NOSE RADOME IAW B737 AMM 53-52-00. ADJUSTMENT AND BOND CHECK IS GOOD
